# SDR DXTA2022051761990

- Difficulty date: May 17, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N406QS
- Make and model: Emb EMB110*
- Aircraft serial: 50500402
- Aircraft time: 4,465 hours, 3,520 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Part number: 50562175401
- Part serial: L2504528
- Condition: Damaged
- Location: Zone 800
- Stage of operation: CL
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 6000 FEET, AFTER DEPARTURE, THE RED DOOR PAX OPEN CAS MESSAGE ILLUMINATED WITH THE ORAL WARNING. THE CAST MESSAGE EXTINGUISHED AFTER ABOUT FIVE SECONDS. COMPLIED WITH QRH AND RETURNED TO DEPARTURE AIRPORT. // SIGNOFF// REMOVED DOOR COVERS AND INSPECTED SWITCHES IN DOOR AND IN DOOR FRAME, NO DEFECTS NOTED. PERFORMED CMC DOWNLOAD AND SENT TO EMBRAER. THEY REQUESTED USING FIM-4885 - 52- 71-00-810-801-A, NO DEFECTS NOTED WITH SWITCHES OR RIGGING. FOUND HINGE AREA WIRE HARNESS DAMAGED, INSTALLED NEW MAIN DOOR HARNESS ASSEMBLY IA W EMB505 AMM 52-71-20, OPS CHECK  GOOD.
